# SDR SWAA012312

- Difficulty date: August 18, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 41,712 hours, 39,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND OVERHEAD BIN BULL NOSE EMERGENCY EXIT LIGHT LOOSE AT ROW 14 ABC.                     SECURED EXIT LIGHT PER MM.
